# SDR HNAA2021062400293

- Difficulty date: May 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Frms 52-53 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE STRINGER 19R BETWEEN FR 52-53 IS CHAFED.  RE-ACCOMPLISHED ANGLE REPAIR ON RH FUSELAGE STRINGER 19R BETWEEN FR 52-53 IAW EMB 145 SRM 53-24-02 AND EO1--53-21-0138.
